Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A modified Schur algorithm and an extended Hamburger moment problem


Author: Olav Njåstad
Journal: Trans. Amer. Math. Soc. 327 (1991), 283-311
MSC: Primary 30E05; Secondary 30B70, 44A60
MathSciNet review: 1024773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm for a Pick-Nevanlinna problem where the interpolation points coalesce into a finite set of points on the real line is introduced, its connection with certain multipoint Padé approximation problems is discussed, and the results are used to obtain the solutions of an extended Hamburger moment problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E05, 30B70, 44A60

Retrieve articles in all journals with MSC: 30E05, 30B70, 44A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-1024773-1
PII: S 0002-9947(1991)1024773-1
Keywords: Asymptotic expansions, multipoint Padé approximants, extended Hamburger moment problem
Article copyright: © Copyright 1991 American Mathematical Society